# SDR P5CA2017011200020

- Difficulty date: January 12, 2017
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 9,632 hours, 2,609 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Rod End
- Part number: VTA07400C
- Condition: Worn
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENG RT 14TH STG PNEUMATIC DUCT SUPPORT LINK ROD END WORN AT BOTH SIDES. IAW AMM 70-50-00-912-001 REV 120 RPL THE NR 2 ENG RT 14TH STG PNEUMATIC DUCT SUPPORT LINK ROD END WITH SERVICEABLE PARTS AND COND CHK NORMAL.
